# SDR QMLA2014110414129

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N3866
- Make and model: Urocop AS365N3
- Aircraft serial: 4012
- Aircraft time: 4,020 hours, 11,381 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,259 hours, 5,123 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550177130955017
- Part serial: 03131182470313
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE LIGHT ON FINAL APPROACH.  PILOT REPORTED THAT AS HE WAS LANDING THE FIRE LIGHT WOULD FLICKER.  AT NO TIME DID THE LIGHT COME ON & STAY ON.
